# SDR AALA201710309002

- Difficulty date: October 29, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N290AY
- Make and model: Airbus A330-243
- Aircraft serial: 1480
- Aircraft time: 16,371 hours, 2,632 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY FOR EMERGENCY POWER SUPPLY UNIT 14WL FAILED. REPLACED BATTERY IAW AMM.
